MAUDE Adverse Event Report: COLOPLAST A/S TITAN ¿ UNKNOWN; INFLATABLE PENILE PROSTHESIS KIT

COLOPLAST A/S TITAN ¿ UNKNOWN; INFLATABLE PENILE PROSTHESIS KIT
Model Number 5191702400
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to available information, this device failed due to a break.The device broke during explantation.No other adverse patient effects were reported.

Brand Name
TITAN ¿ UNKNOWN
Common Device Name
INFLATABLE PENILE PROSTHESIS KIT
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key16806130
Report Number2125050-2023-00459
Device Sequence Number1931359
Product Code FHW
UDI-Device Identifier05708932519847
UDI-Public05708932519847
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5191702400
Device Catalogue Number519170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2023
Initial Report FDA Received Date04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale